Alert archive / Michigan / Small Craft Advisories in 2015
Small Craft Advisory 37, NWS Grand Rapids, MI
NWS Grand Rapids, MI issued this small craft advisory at Sep 8, 2015, 2:39 PM EDT. It took effect at Sep 9, 2015, 8:00 AM EDT. It was in force for .
The area
The counties it named.
The facts
- Issued
- Sep 8, 2015, 2:39 PM EDT (18:39 UTC)
- In effect from
- Sep 9, 2015, 8:00 AM EDT
- Expired
- Sep 9, 2015, 3:47 AM EDT
- In force
- Issued by
- NWS Grand Rapids, MI
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Grand Rapids, MI wrote its last area forecast discussion before this small craft advisory went out at Sep 8, 1:19 PM EDT, 1 hour 20 minutes earlier.
Area forecast discussion, Sep 8, 1:19 PM EDT, 1 hour 20 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GRAND RAPIDS MI 119 PM EDT TUE SEP 8 2015 LATEST UPDATE... AVIATION .SYNOPSIS... ISSUED AT 329 AM EDT TUE SEP 8 2015 PERIODS OF SHOWERS AND THUNDERSTORMS WILL PREVAIL TODAY INTO THIS EVENING BEFORE A SLOW MOVING COLD FRONT PUSHES THEM SOUTH OF THE AREA BY MID MORNING WEDNESDAY. AREAS OF LOCALIZED HEAVY RAINFALL ARE POSSIBLE. IT WILL CONTINUE TO BE VERY HUMID TODAY BUT NOT QUIET AS WARM AS THE PAST FEW DAY. COOLER AND SIGNIFICANTLY DRIER AIR WILL FOLLOW THE COLD FRONT FOR WEDNESDAY AND SUNSHINE SHOULD PREVAIL IN MOST AREAS BY MID AFTERNOON. A SECONDARY COLD FRONT WILL COME THROUGH THE AREA ON FRIDAY WITH SCATTERED SHOWERS. THIS COMING WEEKEND SHOULD BE MOSTLY CLEAR WITH MUCH COOLER TEMPERATURES...HIGHS MAY ONLY REACH THE MID 60S ON SATURDAY. && .SHORT TERM...(TODAY THROUGH THURSDAY) ISSUED AT 329 AM EDT TUE SEP 8 2015 OUR PRIMARY ISSUE CONTINUES TO BE THE THREAT FOR HEAVY RAINFALL. PRECIPITABLE WATER CONTINUES TO RUN BETWEEN 1.8 AND 2.0 INCHES OVER MOST OF THE CWA TODAY. THIS IS AROUND 3 TIMES NORMAL AND IS APPROACHING ALL TIME RECORD VALUES FOR THIS TIME OF YEAR. ADD TO THAT A FRONTAL BOUNDARY SLOWLY MOVING THROUGH THE AREA...AIDED BY THE ENTRANCE REGION OF THE POLAR JET AND A SHORTWAVE FROM IOWA... AND THERE IS LITTLE QUESTION SOME OF THE STORMS WILL PRODUCE HEAVY RAINFALL. CORFIDI VECTORS WILL BE BELOW 10 MILE PER HOUR THIS MORNING AND RISE TO AROUND 15 MPH THIS AFTERNOON. THAT TOO WILL AID IN THE LOCALLY HEAVY RAINFALL. I STILL BELIEVE SOME ISOLATED RAINFALL AMOUNTS MAY BE CLOSE TO 5 INCHES FROM THIS EVENT. WE HAVE THE REMAINS OF YESTERDAYS OUTFLOW BOUNDARY STALLED BETWEEN I-94 AND I-96 EARLY THIS MORNING. AS THE SHORTWAVE FROM IOWA MOVES CLOSER TO THIS AREA WILL BE THE FOCUS FOR CONVECTION THIS MORNING. WHICH SUGGESTS THE STORMS WILL MOSTLY BE SOUTH OF I-96 AT FIRST BUT THEN LIFT NORTHWARD WITH TIME. BY LATE MORNING INTO EARLY AFTERNOON I WOULD EXPECT MOST OF THE CONVECTION TO BE NORTH OF I-96. THEN AS THE PRIMARY COLD FRONT AND SHORTWAVE MOVE INTO THE AREA.. THE RAP MODEL SHOWS A 30 - 35 KNOT LOW LEVEL JET MOVING INTO THE AREA BY MID AFTERNOON. THE CORE OF THE SPEED MAX WILL BE JUST NORTH OF I-96 AND BE EAST OF MKG BY 4 PM AND BE NORTH OF LANSING BY 8 PM. THIS SUGGEST TO ME THE STRONGEST CONVECTION WILL BE DURING THE LATE AFTERNOON AND EARLY EVENING. THERE IS A MARGINAL RISK FOR SEVERE STORMS (SPC) TODAY... WITH THE NARROW CAPE... AND NUMEROUS HEAVY SHOWERS AROUND... AND ONLY MARGINAL DEEP LAYER SHEAR... I WOULD IMAGINE ANY SEVERE WEATHER WOULD BE VERY ISOLATED TODAY. ONCE THE COLD FRONT COMES THROUGH MOST OF THE CONVECTION WILL EXIT WITH IT THIS EVENING. HIGH PRESSURE FOLLOWS FOR WEDNESDAY INTO THURSDAY. CLEARING SKIES FROM NORTHWEST TO SOUTHEAST WEDNESDAY AFTERNOON. I WOULD EXPECT MOSTLY CLEAR SKIES WEDNESDAY NIGHT INTO THURSDAY AS THE HIGH MOVES OVERHEAD. BOTTOM LINE IS WET TODAY...DRY WEDNESDAY AFTERNOON INTO THURSDAY EVENING. .LONG TERM...(THURSDAY NIGHT THROUGH MONDAY) ISSUED AT 329 AM EDT TUE SEP 8 2015 A NICE COOL DOWN IS EXPECTED BY THE END OF THE WEEK AS A DEEP UPPER TROUGH DEVELOPS OVER THE GREAT LAKES. WE/LL SEE TEMPERATURES IN THE 60S FRIDAY THROUGH SUNDAY ALONG WITH SOME SHOWERS FRIDAY AND SATURDAY. MODEL CONCERNS ARE SIMILAR TO YESTERDAY AS THE ECMWF DEEPENS THE LOW AND THEN CUTS IT OFF OVER MICHIGAN SUNDAY WHILE THE GFS KEEPS THE SYSTEM AN OPEN WAVE AND THEN SCOOTS IT EASTWARD BY SUNDAY. THE GFS WOULD LEAD TO WARMER TEMPS AND LESS PCPN THAN THE SLOWER COOLER ECMWF. WE/RE LEANING TOWARD THE GFS SOLUTION AS IT ALSO LINES UP NICELY WITH THE LATEST FIM. THUS ANY SHOWERS SHOULD END BY LATE SATURDAY LEADING TO DRY WX SUNDAY AND MONDAY AND WARMER TEMPS AS RIDGING BUILDS INTO SW LWR MI. && .AVIATION...(FOR THE 18Z TAFS THROUGH 18Z WEDNESDAY AFTERNOON) ISSUED AT 115 PM EDT TUE SEP 8 2015 THE LINE OF THUNDERSTORMS APPROACHING KMKG WILL LIKELY CROSS THE TAF SITES THROUGH THE AFTERNOON. THEREFORE I INCLUDED A BRIEF PERIOD OF IFR AND GUSTY WINDS FOR EACH TAF SITE. AFTER THAT...IT APPEARS LESS OF A RISK OF THUNDER. FOG/STRATUS COULD BE AN ISSUE TONIGHT AS THE WIND DIMINISH AND THE LOW LEVELS BECOME MORE HUMID. AS A RESULT I DID PUT MVFR/IFR CONDITIONS IN THE FORECASTS. && .MARINE... ISSUED AT 1224 PM EDT TUE SEP 8 2015 NEARSHORE BOUYS FROM GRAND HAVEN TO LUDINGTON SHOWING WAVES OF 2 TO 4 FEET. LOOKS LIKE THE WAVES ARE ASSOCIATED WITH AN AREA OF ENHANCED SOUTH WINDS OF 15 TO 20 KTS AHEAD OF THE APPROACHING COLD FRONT AND THUNDERSTORM ACTIVITY. LARGEST WAVES OF 4FT SHOULD CONTINUE TO SPREAD NORTHWARD TOWARDS LUDINGTON WHILE WAVES SHOULD BEGIN TO SUBSIDE SOUTH OF MUSKEGON. STILL EXPECTING VISIBILITY BELOW 1 MILE IN SHOWERS AND THUNDERSTORMS THIS AFTERNOON AND CONTINUING INTO THIS EVENING SOUTH OF MUSKEGON. FIRST BATCH WILL MOVE ONSHORE BY 6PM WITH A SECOND AREA OF SHOWERS AND FOG OVER SOUTH HALF OF THE LAKE OVERNIGHT. POSSIBLY SCA FOR WED WITH GUSTY WEST WINDS BEHIND COLD FRONT. LOOKING FOR OCCASIONAL GUSTS TO 25 KTS AND BUILDING SEAS OF 3 TO 5 FEET THROUGH THE AFTERNOON. && .HYDROLOGY... ISSUED AT 1207 AM EDT TUE SEP 8 2015 A FLOOD ADVISORY IS ONGOING FOR HOLT ON THE SYCAMORE CREEK. THE STAGE CONTINUES TO RISE...BUT THE RATE OF RISE IS NOT QUITE AS STEEP AS IT WAS EARLIER THIS MORNING. CURRENT CRESTS THAT ARE FORECAST WILL BE HIGHLY DEPENDENT ON TONIGHTS RAINFALL AMOUNTS. A COMPLEX OF SHOWERS AND THUNDERSTORMS THAT DEVELOPED OVER THE UPPER MIDWEST LATE LAST NIGHT CONTINUE TO PROGRESS NORTHEAST THROUGH THE NORTHERN GREAT LAKES. A LINE OF SHOWERS AND THUNDERSTORMS CURRENTLY EXTENDS FROM CENTRAL LAKE MICHIGAN AND SOUTHWEST INTO ILLINOIS. THIS LINE CONTINUES TO EXPAND AS IT PRESSES EASTWARD. FOR SOME LOCATIONS...THIS WILL BE THE SECOND ROUND OF RAINFALL TODAY. HEAVY RAIN OF ONE TO TWO INCHES IS POSSIBLE...ESPECIALLY IN OR NEAR THUNDERSTORMS. ANOTHER WAVE OF PRECIPITATION MAY DEVELOP FURTHER SOUTH AND WEST OVERNIGHT...ACROSS THE SOUTHERN HALF OF LOWER MICHIGAN...WHICH COULD BRING ADDITIONAL PERIODS OF HEAVY RAIN. OVERALL RAINFALL TOTALS COULD EXCEED TWO INCHES IN LOCATIONS AFFECTED BY REPEATED EVENTS. LOCALIZED FLOODING TO URBAN AREAS AND PONDING OF ROADWAYS COULD OCCUR DURING AND CLOSELY FOLLOWING HEAVY RAINFALL. AREAS STREAMS AND RIVERS MAY RISE DUE TO QUICK RUNOFF AS MANY LOCATIONS ALREADY HAVE SATURATED SOILS. DRY WEATHER IS ANTICIPATED TO RETURN BY MID MORNING WEDNESDAY. THIS SHOULD ALLOW RIVERS TIME TO STABILIZE WEDNESDAY INTO THURSDAY. && .GRR WATCHES/WARNINGS/ADVISORIES... MI...NONE. LM...NONE. && SYNOPSIS...WDM SHORT TERM...WDM LONG TERM...99 AVIATION...MJS HYDROLOGY...JAM MARINE...COBB
Hazardous weather outlook, Sep 8, 4:25 AM EDT, 10 hours 14 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GRAND RAPIDS MI 425 AM EDT TUE SEP 8 2015 MIZ037>040-043>046-050>052-056>059-064>067-071>074-090830- MASON-LAKE-OSCEOLA-CLARE-OCEANA-NEWAYGO-MECOSTA-ISABELLA-MUSKEGON- MONTCALM-GRATIOT-OTTAWA-KENT-IONIA-CLINTON-ALLEGAN-BARRY-EATON- INGHAM-VAN BUREN-KALAMAZOO-CALHOUN-JACKSON- 425 AM EDT TUE SEP 8 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST LOWER MICHIGAN. .DAY ONE...TODAY AND TONIGHT THUNDERSTORMS WILL BE NUMEROUS AROUND THE AREA TODAY INTO EARLY THIS EVENING. SOME OF THE STORMS WILL RESULT LOCALLY HEAVY RAINFALL THAT MAY RESULT IN URBAN AND SMALL STREAM FLOODING. A FEW OF THE STORMS MAY HAVE STRONG DAMAGING WIND GUSTS AND FREQUENT CLOUD TO GROUND LIGHTNING. THE STORMS SHOULD MOVE OUT THE AREA BY MID EVENING. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. LMZ844>849-090830- ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI- HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI- WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI- 425 AM EDT TUE SEP 8 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST LOWER MICHIGAN. .DAY ONE...TODAY AND TONIGHT NUMEROUS THUNDERSTORMS ARE EXPECTED THROUGH THE DAY TODAY INTO EARLY THIS EVENING. ANY THUNDERSTORM COULD RESULT IN LOCALLY HIGHER WINDS AND WAVES. LOCALLY HEAVY RAINFALL FROM THESE STORMS IN COMBINATION WITH GUSTY WINDS WILL RESULT IN VISIBILITIES LOCALLY BLOW A HALF MILE AT TIMES. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY NORTH WINDS OF 15 TO 25 KNOTS DURING WEDNESDAY MAY RESULT IN DANGEROUS SURF CONDITIONS FOR BEACH GOES AND HAZARDOUS WAVES FOR SMALL CRAFT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. WDM
In the hours before
Local storm report, Sep 8, 9:29 AM EDT, 5 hours 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
929 AM EDT TUE SEP 8 2015
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0753 AM HEAVY RAIN 3 NE PORTAGE 42.23N 85.55W
09/08/2015 M2.13 INCH KALAMAZOO MI ASOS
ASOS STATION KZOO/BATTLE CREEK INTL AIRPORT
/AZO/
0700 AM HEAVY RAIN 1 N HASLETT 42.77N 84.40W
09/08/2015 M2.09 INCH CLINTON MI COCORAHS
COCORAHS STATION HASLETT 1.2 N /MI-CT-2/
0800 AM HEAVY RAIN 2 NNE EAST LANSING 42.76N 84.47W
09/08/2015 M1.94 INCH INGHAM MI COCORAHS
COCORAHS STATION 1 NNE EAST LANSING
/MI-IH-18/
0732 AM HEAVY RAIN DIMONDALE 42.65N 84.65W
09/08/2015 M1.85 INCH EATON MI CO-OP OBSERVER
CO-OP OBSERVER STATION 1 WSW DIMONDALE
/DMDM4/
0757 AM HEAVY RAIN 3 S IONIA 42.94N 85.06W
09/08/2015 M1.84 INCH IONIA MI AWOS
AWOS STATION IONIA COUNTY ARPT /Y70/
0858 AM HEAVY RAIN 1 N HASLETT 42.77N 84.41W
09/08/2015 M1.60 INCH CLINTON MI MESONET
MESONET STATION 1 N HASLETT /C9742/
0700 AM HEAVY RAIN 2 WSW LANSING 42.70N 84.59W
09/08/2015 M1.36 INCH INGHAM MI COCORAHS
COCORAHS STATION LANSING 1.9 WSW /MI-IH-31/
0800 AM HEAVY RAIN 1 NNE SHELBYVILLE 42.61N 85.63W
09/08/2015 M1.17 INCH ALLEGAN MI COCORAHS
COCORAHS STATION 1 NE SHELBYVILLE /MI-AN-18/
0910 AM HEAVY RAIN 4 SW WILLIAMSTON 42.64N 84.33W
09/08/2015 M1.11 INCH INGHAM MI MESONET
MESONET STATION 4 SW WILLIAMSTON /E7516/
0635 AM HEAVY RAIN 1 SSW EAST GRAND RAPIDS 42.94N 85.61W
09/08/2015 M1.05 INCH KENT MI COCORAHS
COCORAHS STATION EAST GRAND RAPIDS 0.7 SSW
/MI-KN-7/
0917 AM HEAVY RAIN 1 NW EAST LANSING 42.75N 84.50W
09/08/2015 M1.05 INCH INGHAM MI MESONET
MESONET STATION EAST LANSING /AU120/
&&
NWS GRAND RAPIDS MI
IRIS SYSTEMSpecial weather statement, Sep 8, 1:00 PM EDT, 1 hour 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
100 PM EDT TUE SEP 8 2015
MIZ043-044-050-081800-
MUSKEGON MI-OCEANA MI-NEWAYGO MI-
100 PM EDT TUE SEP 8 2015
...SIGNIFICANT WEATHER ADVISORY...
AT 100 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 11
MILES WEST OF MONTAGUE...MOVING EAST AT 50 MPH.
WIND GUSTS AT LEAST 40 MPH WITH SOME DOWNED TREE LIMBS WILL BE
POSSIBLE WITH THIS STORM.
THIS STRONG THUNDERSTORM WILL BE NEAR...
WHITEHALL AND MONTAGUE AROUND 115 PM EDT.
LAKEWOOD CLUB AROUND 120 PM EDT.
HESPERIA AROUND 135 PM EDT.
FREMONT AROUND 140 PM EDT.
OTHER LOCATIONS IMPACTED BY THIS STORM INCLUDE BRIDGETON...DALTON...
WOOSTER...HOLTON...ROTHBURY...ST. HUBERTS...NEW ERA...BRUNSWICK...
TWIN LAKE AND REEMAN.
LAT...LON 4371 8588 4371 8585 4332 8582 4330 8639
4337 8643 4350 8647 4360 8653
TIME...MOT...LOC 1700Z 262DEG 45KT 4340 8659
HOVINGSpecial weather statement, Sep 8, 2:08 PM EDT, 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
208 PM EDT TUE SEP 8 2015
MIZ043>045-050-051-057-081915-
MECOSTA MI-MUSKEGON MI-OCEANA MI-KENT MI-NEWAYGO MI-MONTCALM MI-
208 PM EDT TUE SEP 8 2015
...SIGNIFICANT WEATHER ADVISORY...
AT 208 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
NORTH MUSKEGON...MOVING NORTHEAST AT 55 MPH.
WIND GUSTS AT LEAST 40 MPH WITH SOME DOWNED TREE LIMBS WILL BE
POSSIBLE WITH THIS STORM.
THIS STRONG THUNDERSTORM WILL BE NEAR...
FREMONT AROUND 230 PM EDT.
NEWAYGO AND GRANT AROUND 235 PM EDT.
WHITE CLOUD AROUND 240 PM EDT.
MORLEY AROUND 255 PM EDT.
CANADIAN LAKES AROUND 305 PM EDT.
OTHER LOCATIONS IMPACTED BY THIS STORM INCLUDE RODNEY...
VICKERYVILLE...SLOCUM...CASNOVIA...BRUNSWICK...CROTON...DALTON...
STANWOOD...WOODVILLE AND CORAL.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
LAT...LON 4378 8537 4338 8518 4321 8588 4321 8591
4320 8591 4312 8623 4312 8627 4332 8640
4337 8643 4346 8646
TIME...MOT...LOC 1808Z 245DEG 48KT 4328 8627
HOVINGSpecial weather statement, Sep 8, 2:15 PM EDT, 24 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE GRAND RAPIDS MI 215 PM EDT TUE SEP 8 2015 MIZ057-058-081900- IONIA MI-KENT MI- 215 PM EDT TUE SEP 8 2015 ...SIGNIFICANT WEATHER ADVISORY... AT 215 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER FOREST HILLS...MOVING NORTHEAST AT 30 MPH. WIND GUSTS AT LEAST 40 MPH WITH SOME DOWNED TREE LIMBS WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... LOWELL... KENTWOOD... FOREST HILLS... ADA... GRATTAN... SMYRNA... CANNONSBURG... ALASKA... CASCADE... LAT...LON 4280 8549 4288 8564 4313 8540 4304 8516 TIME...MOT...LOC 1815Z 218DEG 28KT 4292 8553 HOVING
Local storm report, Sep 8, 2:23 PM EDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
223 PM EDT TUE SEP 8 2015
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0215 PM TSTM WND GST 3 SSW CASCADE 42.88N 85.52W
09/08/2015 M41 MPH KENT MI ASOS
&&
NWS GRAND RAPIDS MI
IRIS SYSTEMLocal storm report, Sep 8, 2:28 PM EDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
228 PM EDT TUE SEP 8 2015
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0223 PM HEAVY RAIN WHITE CLOUD 43.55N 85.77W
09/08/2015 M1.50 INCH NEWAYGO MI EMERGENCY MNGR
EMERGENCY MANAGEMENT REPORTED JUST OVER 1.5
INCHES OF RAIN HAS FALLEN IN ABOUT AN HOUR.
RAIN CONTINUES IN THE AREA.
&&
JAMThe office that day
Everything else NWS Grand Rapids, MI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 7, 8:40 PM EDT | River Flood Advisory | GRR | Ingham | 65 hr |
| Sep 8, 1:00 PM EDT | Special Weather Statement | GRR | Muskegon, Oceana | 60 min |
| Sep 8, 1:22 PM EDT | Areal Flood Advisory | GRR | Muskegon, Newaygo, Oceana | 12 hr |
| Sep 8, 2:08 PM EDT | Special Weather Statement | GRR | Mecosta, Muskegon, Newaygo | 67 min |
| Sep 8, 2:15 PM EDT | Special Weather Statement | GRR | Kent | 45 min |
| Sep 8, 2:24 PM EDT | Areal Flood Advisory | GRR | Mecosta | 12 hr |
| Sep 8, 2:31 PM EDT | Severe Thunderstorm Warning | GRR | Clare, Isabella, Mecosta, Osceola | 59 min |
| Sep 8, 2:44 PM EDT | Special Weather Statement | GRR | Ottawa | 31 min |
| Sep 8, 3:11 PM EDT | Areal Flood Advisory | GRR | Clare, Isabella, Kent, Montcalm, Ottawa | 12 hr |
| Sep 8, 3:11 PM EDT | Special Weather Statement | GRR | Kent | 34 min |
| Sep 8, 3:23 PM EDT | Special Marine Warning | GRR | 97 min | |
| Sep 8, 3:27 PM EDT | Severe Thunderstorm Warning | GRR | Isabella, Mecosta, Montcalm | 63 min |
| Sep 8, 4:00 PM EDT | Severe Thunderstorm Warning | GRR | Gratiot, Montcalm | 41 min |
| Sep 8, 4:55 PM EDT | Special Weather Statement | GRR | Kalamazoo | 65 min |
Nearby
Small Craft Advisories in Michigan, 2015Every small craft advisory in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.